# SDR CALA9900800

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- System (JASC): 7110 · Engine Cowling System
- Part: Longeron
- Condition: Cracked
- Location: Nr 2 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN LEFT LONGERON AND A 1 CRACK IN RT LONGERON OF NR 2 ENGINE CORE COWL. THE CRACKS WERE LOCATED NEAR HINGES.  THE LONGERONS WERE REPAIRED IAW ECRA 7110-01496.
